# SDR AALA20110503LGW01

- Difficulty date: May 3, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 50,000 hours, 6,402 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100941D
- Condition: Overheated
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

PVG - CREW REPORTED ELECTRICAL BURNING SMELL IN FLIGHT DECK WITH STATUS MESSAGE EQ COOLING FAN R.  CREW SELECTED EQUIPMENT COOLING FROM AUTO TO OVERRIDE AND SMELL CLEARED.  FLIGHT LANDED PVG WITHOUT INCIDENT.  MAINTENANCE DEFERRED RT EQUIPMENT COOLING SUPPLY FAN UNDER THE REQUIREMENTS OF MEL 21-8, AUTH 5-71DC-C.  REPLACED RIGHT FAN AT ORD ON 05/05/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
